International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 279-283
On the continuity of principal eigenvalues for boundary value
problems with indefinite weight function with respect to radius
of balls in
Department of Mathematics, Faculty of Basic Sciences, Mazandaran University, Babolsar, Iran
Received 19 March 2001
Copyright © 2002 Ghasem Alizadeh Afrouzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the continuity of principal eigenvalues (i.e.,
eigenvalues corresponding to positive eigenfunctions) for the
boundary value problem , , , where is a ball in , and is a smooth function, and we show that and are continuous functions of .